# SDR DL757020294

- Difficulty date: March 11, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 47,959 hours, 24,094 cycles
- Engine: Pwa PW2037
- Engine time: 45,686 hours, 23,471 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE HIGH STAGE LIGHT ON TAKEOFF ROLL.  ABORT AT 100 KTS.  PERFORMED HIGH EMER STOP/ RTO INSP PER AMM 05-51-14-2.  NO DEFECTS FOUND.  LOCKED HPPRSOV PER MEL 36-11-02.  REMOVED, CAPPED & SECURED CANNON PLUG PER SAME.  FWD TO MCO/PLC PER MEL 36-11-02.  CLSD/ SECURED COWLS.
